Maps onto certain Fano threefolds.

Amerik, Ekaterina

Documenta Mathematica (1997)

  • Volume: 2, page 195-211
  • ISSN: 1431-0643

How to cite


Amerik, Ekaterina. "Maps onto certain Fano threefolds.." Documenta Mathematica 2 (1997): 195-211. <>.

author = {Amerik, Ekaterina},
journal = {Documenta Mathematica},
keywords = {maps onto Fano threefolds},
language = {eng},
pages = {195-211},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Maps onto certain Fano threefolds.},
url = {},
volume = {2},
year = {1997},

AU - Amerik, Ekaterina
TI - Maps onto certain Fano threefolds.
JO - Documenta Mathematica
PY - 1997
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 2
SP - 195
EP - 211
LA - eng
KW - maps onto Fano threefolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.